Here is the agenda:
9-10AM: Registration and tea10AM: YouTube for Elections Coverage (1 hour)11:30AM: Digital Security and Safety for Journalists (1 hour) 12:30-1:30PM: Lunch1:30-2:30PM: Visualising Election Data (1 hour)2:30-4:30PM: Verification and Fact-Checking (2 hours)
Please note, this training if for working journalists and freelancers. Journalism students are encouraged to apply, and will be given slots on a first come, first-served basis. You will receive an email confirmation with location.